×

zbMATH — the first resource for mathematics

A theorem and a counterexample in the theory of semigroups of nonlinear transformations. (English) Zbl 0226.47037

MSC:
47H20 Semigroups of nonlinear operators
47H06 Nonlinear accretive operators, dissipative operators, etc.
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] H. Brezis and A. Pazy, Accretive sets and differential equations in Banach spaces, Israel J. Math. 8 (1970), 367 – 383. · Zbl 0209.45602 · doi:10.1007/BF02798683 · doi.org
[2] Felix E. Browder, Nonlinear maximal monotone operators in Banach space, Math. Ann. 175 (1968), 89 – 113. · Zbl 0159.43901 · doi:10.1007/BF01418765 · doi.org
[3] M. G. Crandall and T. M. Liggett, Generation of semi-groups of nonlinear transformations on general Banach spaces, Amer. J. Math. 93 (1971), 265 – 298. · Zbl 0226.47038 · doi:10.2307/2373376 · doi.org
[4] J. R. Dorroh, Some classes of semi-groups of nonlinear transformations and their generators, J. Math. Soc. Japan 20 (1968), 437 – 455. · Zbl 0165.49002 · doi:10.2969/jmsj/02030437 · doi.org
[5] Samuel Eilenberg and Deane Montgomery, Fixed point theorems for multi-valued transformations, Amer. J. Math. 68 (1946), 214 – 222. · Zbl 0060.40203 · doi:10.2307/2371832 · doi.org
[6] B. Grünbaum, On a theorem of Kirszbraun, Bull. Res. Council Israel. Sect. F 7 (1957/1958), 129 – 132.
[7] Tosio Kato, Note on the differentiability of nonlinear semigroups, Global Analysis (Proc. Sympos. Pure Math., Vol. XVI, Berkeley, Calif., 1968), Amer. Math. Soc., Providence, R.I., 1970, pp. 91 – 94.
[8] Tosio Kato, Nonlinear semigroups and evolution equations, J. Math. Soc. Japan 19 (1967), 508 – 520. · Zbl 0163.38303 · doi:10.2969/jmsj/01940508 · doi.org
[9] Yukio Kōmura, Differentiability of nonlinear semigroups, J. Math. Soc. Japan 21 (1969), 375 – 402. · Zbl 0193.11004 · doi:10.2969/jmsj/02130375 · doi.org
[10] George J. Minty, Monotone (nonlinear) operators in Hilbert space, Duke Math. J. 29 (1962), 341 – 346. · Zbl 0111.31202
[11] J. W. Neuberger, An exponential formula for one-parameter semi-groups of nonlinear transformations, J. Math. Soc. Japan 18 (1966), 154 – 157. · Zbl 0148.38802 · doi:10.2969/jmsj/01820154 · doi.org
[12] Shinnosuke Ôharu, Note on the representation of semi-groups of non-linear operators, Proc. Japan Acad. 42 (1966), 1149 – 1154.
[13] R. S. Phillips, Dissipative operators and hyperbolic systems of partial differential equations, Trans. Amer. Math. Soc. 90 (1959), 193 – 254. · Zbl 0093.10001
[14] Sten Olof Schönbeck, On the extension of Lipschitz maps, Ark. Mat. 7 (1967), 201 – 209 (1967). · Zbl 0153.45601 · doi:10.1007/BF02591628 · doi.org
[15] G. F. Webb, Representation of semi-groups of nonlinear nonexpansive transformations in Banach spaces, J. Math. Mech. 19 (1969/1970), 159 – 170. · Zbl 0193.11101
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.